MAUDE Adverse Event Report: BOLTON MEDICAL, INC. TREO ABDOMINAL STENT-GRAFT SYSTEM; STENT, ENDOVASCULAR GRAFT, AORTIC

BOLTON MEDICAL, INC. TREO ABDOMINAL STENT-GRAFT SYSTEM; STENT, ENDOVASCULAR GRAFT, AORTIC
Catalog Number 28-L2-13-100U
Medical Device Problem Codes Failure to Seal (4070); Device Endoleak (4074)
Health Effect - Clinical Code Clinical Endoleak (4843)
Date of Event 02/24/2025
Type of Reportable Event Serious Injury
Event or Problem Description
"i was notified that ms.(b)(6) came in on (b)(6) 2025 early in the morning with a ruptured iliac limb.Upon opening the patient, the doctors were able to control the bleeding and replaced the stent graft limbs with dacron grafts.It was noted that it looked to be that the ca+ had eroded into the stent graft limbs thus causing the leak.Patient seems to be doing fine." patient outcome: "she seems to be doing fine.".
 
Additional Manufacturer Narrative
This complaint was involved with five devices.Device 1 is being reported under mdr 2247858-2025-00070, device 2 is being reported under mdr 2247858-2025-00071, device 3 is being reported under mdr 2247858-2025-00072, device 4 is being reported under mdr, and device 5 is being reported under mdr 2247858-2025-00074.Bolton medical, inc.(d/b/a terumo aortic), herein known as the "company", is submitting this report pursuant to 21 cfr part 803, has made reasonable efforts to obtain complete information, and has provided as much as is available to the company as of the submission date of this report.This report is based on information obtained by the company, which may not have been able to fully investigate or verify prior to the date the report was required by the regulations.Any required fields that are unpopulated are blank because the information is currently unknown, unavailable, or not applicable.This report does not constitute an admission or a conclusion by anyone that the device caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the certain regulations, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Additional Manufacturer Narrative
This complaint was involved with five devices.Device 1 is being reported under mdr 2247858-2025-00070, device 2 is being reported under mdr 2247858-2025-00071, device 3 is being reported under mdr 2247858-2025-00072, device 4 is being reported under mdr 2247858-2025-00073, and device 5 is being reported under mdr 2247858-2025-00074.Bolton medical, inc.(d/b/a terumo aortic), herein known as the "company", is submitting this report pursuant to 21 cfr part 803, has made reasonable efforts to obtain complete information, and has provided as much as is available to the company as of the submission date of this report.This report is based on information obtained by the company, which may not have been able to fully investigate or verify prior to the date the report was required by the regulations.Any required fields that are unpopulated are blank because the information is currently unknown, unavailable, or not applicable.This report does not constitute an admission or a conclusion by anyone that the device caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the certain regulations, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
"i was notified that the patient came in on (b)(6) 2025 early in the morning with a ruptured iliac limb.Upon opening the patient, the doctors were able to control the bleeding and replaced the stent graft limbs with dacron grafts.It was noted that it looked to be that the ca+ had eroded into the stent graft limbs thus causing the leak.Patient seems to be doing fine." patient outcome: "she seems to be doing fine.".

Brand Name
TREO ABDOMINAL STENT-GRAFT SYSTEM
Common Device Name
STENT, ENDOVASCULAR GRAFT, AORTIC
Manufacturer (Section D)
BOLTON MEDICAL, INC.
799 international parkway
sunrise FL 33325
Manufacturer Contact
manuel benitez
799 international parkway
sunrise, fl, FL 33325
9548389699
MDR Report Key21646129
Report Number2247858-2025-00073
Device Sequence Number20726420
Product Code MIH
UDI-Device Identifier00843576152069
UDI-Public00843576152069
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P190015
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date04/20/2026
Device Catalogue Number28-L2-13-100U
Device Lot Number2303200063
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2025
Supplement Date Received by Manufacturer02/24/2025
Initial Report FDA Received Date03/19/2025
Supplement Report FDA Received Date07/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/21/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient Age82 YR
Patient SexFemale